Alert archive / Oregon / Freeze Warnings in 2012
Freeze Warning 9, NWS Pendleton, OR
NWS Pendleton, OR issued this freeze warning at Oct 3, 2012, 1:15 PM PDT for 7 counties in Washington; 8 counties in Oregon. It took effect at Oct 4, 2012, 12:00 AM PDT. It was in force for 33 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 3, 2012, 1:15 PM PDT (20:15 UTC)
- In effect from
- Oct 4, 2012, 12:00 AM PDT
- Expired
- Oct 5, 2012, 8:50 AM PDT
- In force
- 33 hr
- Issued by
- NWS Pendleton, OR
Counties Gilliam County, OR, Grant County, OR, Jefferson County, OR, Morrow County, OR, Sherman County, OR, Umatilla County, OR, Wasco County, OR, Wheeler County, OR, Benton County, WA, Columbia County, WA, Franklin County, WA, Kittitas County, WA, Klickitat County, WA, Walla Walla County, WA, Yakima County, WA
The radar
The Pendleton radar (KPDT), 77 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 12:00Z, 8.3 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1424 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
295 WWUS76 KPDT 032015 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 115 PM PDT WED OCT 3 2012 ...MORNING LOW TEMPERATURES AT OR BELOW FREEZING THURSDAY AND FRIDAY... .DRY AIR WILL CONTINUE OVER THE INTERIOR NORTHWEST THROUGH AT LEAST FRIDAY. TEMPERATURES WILL FALL TO NEAR OR BELOW FREEZING THURSDAY MORNING AND FRIDAY MORNING ACROSS MOST OF THE LOWER ELEVATION AREAS OF THE INTERIOR NORTHWEST DUE TO THE DRY AIR MASS AND LIGHT WINDS. ORZ041-042-044-505-507-508-WAZ024-026>029-521-040600- /O.NEW.KPDT.FZ.W.0009.121004T0700Z-121005T1600Z/ EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON- LOWER COLUMBIA BASIN OF OREGON-JOHN DAY BASIN- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY- YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...DUFUR... MADRAS...MAUPIN...MORO...PRINEVILLE...REDMOND...BOARDMAN... HERMISTON...IONE...DAYVILLE...JOHN DAY...MITCHELL...MONUMENT... SPRAY...PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL... WHITE SALMON...ELLENSBURG...THORP...NACHES...SUNNYSIDE... TOPPENISH...YAKIMA...CONNELL...PROSSER...TRI-CITIES...DAYTON... WAITSBURG...WALLA WALLA...BICKLETON...GOLDENDALE 115 PM PDT WED OCT 3 2012 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PDT FRIDAY. * TIMING: TEMPERATURES WILL BEGIN TO REACH THE FREEZING POINT BETWEEN MIDNIGHT AND 3 AM EACH MORNING. THE COLDEST TEMPERATURES WILL OCCUR BETWEEN 5 AM AND 8 AM. * TEMPERATURES: LOWEST TEMPERATURES WILL RUN BETWEEN 25 AND 33 DEGREES. * IMPACTS: SENSITIVE GARDEN CROPS AND OTHER VEGETATION WILL NEED PROTECTION TO AVOID DAMAGE. EXPOSED WATER LINES MAY BE DAMAGED IN THE COLDEST AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
5 follow-up statements
889 WWUS76 KPDT 040505 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1005 PM PDT WED OCT 3 2012 ...MORNING LOW TEMPERATURES AT OR BELOW FREEZING THURSDAY AND FRIDAY... .DRY AIR WILL CONTINUE OVER THE INTERIOR NORTHWEST THROUGH AT LEAST FRIDAY. TEMPERATURES WILL FALL TO NEAR OR BELOW FREEZING THURSDAY MORNING AND FRIDAY MORNING ACROSS MOST OF THE LOWER ELEVATION AREAS OF THE INTERIOR NORTHWEST DUE TO THE DRY AIR MASS AND LIGHT WINDS. ORZ041-042-044-505-507-508-WAZ024-026>029-521-041315- /O.CON.KPDT.FZ.W.0009.121004T0700Z-121005T1600Z/ EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON- LOWER COLUMBIA BASIN OF OREGON-JOHN DAY BASIN- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY- YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...DUFUR... MADRAS...MAUPIN...MORO...PRINEVILLE...REDMOND...BOARDMAN... HERMISTON...IONE...DAYVILLE...JOHN DAY...MITCHELL...MONUMENT... SPRAY...PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL... WHITE SALMON...ELLENSBURG...THORP...NACHES...SUNNYSIDE... TOPPENISH...YAKIMA...CONNELL...PROSSER...TRI-CITIES...DAYTON... WAITSBURG...WALLA WALLA...BICKLETON...GOLDENDALE 1005 PM PDT WED OCT 3 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY. * TIMING: TEMPERATURES WILL BEGIN TO REACH THE FREEZING POINT BETWEEN MIDNIGHT AND 3 AM EACH MORNING. THE COLDEST TEMPERATURES WILL OCCUR BETWEEN 5 AM AND 8 AM. * TEMPERATURES: LOWEST TEMPERATURES WILL RUN BETWEEN 25 AND 33 DEGREES. * IMPACTS: SENSITIVE GARDEN CROPS AND OTHER VEGETATION WILL NEED PROTECTION TO AVOID DAMAGE. EXPOSED WATER LINES MAY BE DAMAGED IN THE COLDEST AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
678 WWUS76 KPDT 041239 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 539 AM PDT THU OCT 4 2012 ...MORNING LOW TEMPERATURES AT OR BELOW FREEZING EARLY THIS MORNING AND AGAIN FRIDAY MORNING... .DRY AIR WILL CONTINUE OVER THE INTERIOR NORTHWEST THROUGH AT LEAST FRIDAY. EARLY MORNING TEMPERATURES BELOW FREEZING IN MANY AREAS WILL WARM TO ABOVE FREEZING BY MID MORNING. HOWEVER... ANOTHER FREEZE IS EXPECTED TONIGHT. ORZ041-042-044-505-507-508-WAZ024-026>029-521-042200- /O.CON.KPDT.FZ.W.0009.000000T0000Z-121005T1600Z/ EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON- LOWER COLUMBIA BASIN OF OREGON-JOHN DAY BASIN- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY- YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...DUFUR... MADRAS...MAUPIN...MORO...PRINEVILLE...REDMOND...BOARDMAN... HERMISTON...IONE...DAYVILLE...JOHN DAY...MITCHELL...MONUMENT... SPRAY...PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL... WHITE SALMON...ELLENSBURG...THORP...NACHES...SUNNYSIDE... TOPPENISH...YAKIMA...CONNELL...PROSSER...TRI-CITIES...DAYTON... WAITSBURG...WALLA WALLA...BICKLETON...GOLDENDALE 539 AM PDT THU OCT 4 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY. * TIMING: TEMPERATURES WILL WARM ABOVE FREEZING BY MID MORNING TODAY...BUT ANOTHER FREEZE IS EXPECTED TONIGHT. TEMPERATURES WILL BEGIN TO REACH THE FREEZING POINT BETWEEN MIDNIGHT AND 3 AM FRIDAY MORNING...WITH THE COLDEST TEMPERATURES OCCURRING BETWEEN 5 AM AND 8 AM. * TEMPERATURES: LOWEST TEMPERATURES WILL RUN BETWEEN 25 AND 33 DEGREES. * IMPACTS: SENSITIVE GARDEN CROPS AND OTHER VEGETATION WILL NEED PROTECTION TO AVOID DAMAGE. EXPOSED WATER LINES MAY BE DAMAGED IN THE COLDEST AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
124 WWUS76 KPDT 042035 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 135 PM PDT THU OCT 4 2012 ...MORNING LOW TEMPERATURES AT OR BELOW FREEZING FRIDAY MORNING... .DRY AIR WILL CONTINUE OVER THE INTERIOR NORTHWEST THROUGH AT LEAST FRIDAY. EARLY MORNING TEMPERATURES BELOW FREEZING IN MANY AREAS WILL WARM TO ABOVE FREEZING BY MID MORNING. HOWEVER... ANOTHER FREEZE IS EXPECTED TONIGHT. ORZ041-042-044-505-507-508-WAZ024-026>029-521-050600- /O.CON.KPDT.FZ.W.0009.000000T0000Z-121005T1600Z/ EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON- LOWER COLUMBIA BASIN OF OREGON-JOHN DAY BASIN- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY- YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...DUFUR... MADRAS...MAUPIN...MORO...PRINEVILLE...REDMOND...BOARDMAN... HERMISTON...IONE...DAYVILLE...JOHN DAY...MITCHELL...MONUMENT... SPRAY...PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL... WHITE SALMON...ELLENSBURG...THORP...NACHES...SUNNYSIDE... TOPPENISH...YAKIMA...CONNELL...PROSSER...TRI-CITIES...DAYTON... WAITSBURG...WALLA WALLA...BICKLETON...GOLDENDALE 135 PM PDT THU OCT 4 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY. * TIMING: TEMPERATURES WILL BEGIN TO REACH THE FREEZING POINT BETWEEN MIDNIGHT AND 3 AM FRIDAY MORNING...WITH THE COLDEST TEMPERATURES OCCURRING BETWEEN 5 AM AND 8 AM. * TEMPERATURES: LOWEST TEMPERATURES WILL RUN BETWEEN 25 AND 33 DEGREES. * IMPACTS: SENSITIVE GARDEN CROPS AND OTHER VEGETATION WILL NEED PROTECTION TO AVOID DAMAGE. EXPOSED WATER LINES MAY BE DAMAGED IN THE COLDEST AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
883 WWUS76 KPDT 050447 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 947 PM PDT THU OCT 4 2012 ...FRIDAY MORNINGS TEMPERATURES ARE EXPECTED TO PLUMMET TOWARD FREEZING OR LOWER... .CLEAR SKIES AND DECREASING WINDS WILL ALLOW FOR GOOD RADIATIONAL COOLING AND OVERNIGHT TEMPERATURES WILL PLUMMET TOWARD FREEZING OR LOWER FRIDAY MORNING. IN ADDITION A COUPLE OF RECORD LOW TEMPERATURES ARE POSSIBLE AND THESE INCLUDE PENDLETON WITH 32 DEGREES AND WALLA WALLA AT 35 DEGREES. BY MID FRIDAY MORNING TEMPERATURES SHOULD REBOUND AND WARM ABOVE THE FREEZING MARK ACROSS THE AREA. ORZ041-042-044-505-507-508-WAZ024-026>029-521-051600- /O.CON.KPDT.FZ.W.0009.000000T0000Z-121005T1600Z/ EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON- LOWER COLUMBIA BASIN OF OREGON-JOHN DAY BASIN- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY- YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...DUFUR... MADRAS...MAUPIN...MORO...PRINEVILLE...REDMOND...BOARDMAN... HERMISTON...IONE...DAYVILLE...JOHN DAY...MITCHELL...MONUMENT... SPRAY...PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL... WHITE SALMON...ELLENSBURG...THORP...NACHES...SUNNYSIDE... TOPPENISH...YAKIMA...CONNELL...PROSSER...TRI-CITIES...DAYTON... WAITSBURG...WALLA WALLA...BICKLETON...GOLDENDALE 947 PM PDT THU OCT 4 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY. * TIMING: TEMPERATURES WILL FALL TOWARD THE FREEZING MARK AFTER MIDNIGHT WITH THE COLDEST TEMPERATURES EXPECTED BETWEEN 5 AM AND 8 AM. * TEMPERATURES: THE LOWEST TEMPERATURES WILL RANGE BETWEEN 25 AND 33 DEGREES. * IMPACTS: SENSITIVE GARDEN CROPS AND OTHER VEGETATION WILL NEED PROTECTION TO AVOID DAMAGE. EXPOSED WATER LINES MAY BE DAMAGED IN THE COLDEST AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ VP
040 WWUS76 KPDT 051550 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 850 AM PDT FRI OCT 5 2012 ORZ041-042-044-505-507-508-WAZ024-026>029-521-051700- /O.CAN.KPDT.FZ.W.0009.000000T0000Z-121005T1600Z/ EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON- LOWER COLUMBIA BASIN OF OREGON-JOHN DAY BASIN- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY- YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...DUFUR... MADRAS...MAUPIN...MORO...PRINEVILLE...REDMOND...BOARDMAN... HERMISTON...IONE...DAYVILLE...JOHN DAY...MITCHELL...MONUMENT... SPRAY...PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL... WHITE SALMON...ELLENSBURG...THORP...NACHES...SUNNYSIDE... TOPPENISH...YAKIMA...CONNELL...PROSSER...TRI-CITIES...DAYTON... WAITSBURG...WALLA WALLA...BICKLETON...GOLDENDALE 850 AM PDT FRI OCT 5 2012 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE FREEZE WARNING. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this freeze warning went out at Oct 3, 9:29 AM PDT, 3 hours 46 minutes earlier.
Area forecast discussion, Oct 3, 9:29 AM PDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PENDLETON OR 929 AM PDT WED OCT 3 2012 .SHORT TERM...UPDATE...THE REGION'S WEATHER WILL BE INFLUENCED BY A DRY NORTHWEST FLOW THROUGH TONIGHT. OVERNIGHT WINDS TURNED OUT TO BE LIGHTER THAN EXPECTED, AND AS SUCH SOME MORNING LOWS WERE QUITE A BIT COOLER. STILL EXPECT A GOOD REBOUND IN TEMPS TODAY AS WINDS WILL MIX THE AIR MASS THIS AFTERNOON. AFTERNOON TEMPS WILL RETURN TO THE 60S AT MOST LOCATIONS BELOW 3500 FT MSL, WHILE 50S WILL OCCUR ABOVE THIS ELEVATION. LINGERING DUST AND SMOKE TRAPPED UNDER THE INVERSIONS IN PORTIONS OF THE COLUMBIA BASIN THIS MORNING WILL MIX OUT AS THE INVERSIONS BREAK. NORTHEAST FLOW SHOULD CAUSE SMOKE FROM WILDFIRES NORTH OF ELLENSBURG TO DRIFT INTO THE KITTITAS VALLEY THIS AFTERNOON. THUS WILL CONTINUE THE AIR QUALITY ALERT FOR KITTITAS COUNTY. NORTHEAST TO EAST FLOW WILL SHIFT SMOKE FROM FIRES NEAR THE CASCADE CREST INTO WESTERN WASHINGTON AND OREGON. UPDATES THIS MORNING INCLUDED ADJUSTMENTS TO SKY COVER, SMOKE LOCATIONS AND AFTERNOON HIGH TEMPS. 90 .LONG TERM...PREVIOUS DISCUSSION...HIGH PRESSURE WILL INFLUENCE THE AREAS WEATHER WITH DRY CONDITIONS TOWARD THE END OF THE WEEK AND INTO THE WEEKEND. A LOW PRESSURE SYSTEM IS FORECAST TO REMAIN OFF OF THE CALIFORNIA COAST BUT MAY SPILL SOME HIGH LEVEL CLOUDS INTO PORTIONS OF CENTRAL OREGON THIS WEEKEND. OTHERWISE THE DRY AND NEAR NORMAL TEMPERATURES ARE EXPECTED TO CONTINUE INTO NEXT WEEK. && .AVIATION...18Z TAFS...VFR CONDITIONS WILL PERSIST THROUGH THE NEXT 24 HOURS. AFTERNOON WINDS 10 TO 15 KTS FROM THE NORTH AND NORTHEAST, OTHERWISE WINDS WILL BE LIGHT AND TERRAIN DRIVEN. 99 && .PRELIMINARY POINT TEMPS/POPS... PDT 64 34 62 32 / 0 0 0 0 ALW 64 38 63 36 / 0 0 0 0 PSC 69 32 68 29 / 0 0 0 0 YKM 66 30 67 27 / 0 0 0 0 HRI 67 31 66 29 / 0 0 0 0 ELN 65 32 66 29 / 0 0 0 0 RDM 64 22 65 20 / 0 0 0 0 LGD 60 27 63 24 / 0 0 0 0 GCD 63 30 66 29 / 0 0 0 0 DLS 69 37 69 34 / 0 0 0 0 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...NONE. WA...AIR QUALITY ALERT UNTIL NOON PDT THURSDAY WAZ026-520. && THREAT INDEX TODAY : GREEN THURSDAY : GREEN FRIDAY : GREEN GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES. YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT. RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT. FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT... WWW.WEATHER.GOV/PENDLETON 90/97/99
Hazardous weather outlook, Oct 3, 5:00 AM PDT, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
500 AM PDT WED OCT 3 2012
ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
041100-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
500 AM PDT WED OCT 3 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
SMOKE
EAST SLOPES OF THE WASHINGTON CASCADES, KITTITAS VALLEY
WILDFIRES ACROSS THE REGION WILL CONTINUE TO PUT SMOKE INTO THE AIR
WHICH WILL CREATE POOR AIR QUALITY AT TIMES TODAY AND TONIGHT. THE
THICKEST AMOUNT OF SMOKE WILL BE IN KITTITAS VALLEY AND THE CASCADE
EAST SLOPES OF KITTITAS COUNTY. AS A RESULT AN AIR QUALITY ALERT
REMAINS IN EFFECT FOR THOSE LOCATIONS UNTIL AT LEAST NOON THURSDAY.
PLEASE REFER TO NWS PRODUCT ID PDXAQAPDT FOR MORE DETAILS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SMOKE THURSDAY
EAST SLOPES OF THE WASHINGTON CASCADES, KITTITAS VALLEY
THE SMOKE WILL PERSIST ON THURSDAY ALONG THE CASCADE EAST SLOPES AND
THE ADJACENT KITTITAS VALLEY IN KITTITAS COUNTY. AS A RESULT THE AIR
QUALITY ALERT WILL REMAIN IN EFFECT THROUGH AT LEAST NOON THURSDAY.
PLEASE REFER TO NWS PRODUCT ID PDXAQAPDT FOR MORE DETAILS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.Nearby
Freeze Warnings in Oregon, 2012Freeze Warnings in Washington, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.